Hi jbs, welcome to healing well forum, we are happy to have you join us here. I fully understand antidepressant side effects when going off of them...they are most terrible. What it sounds like is the first time you only weaned off the Celexa for a week and half before starting the Wellbutrin. Your side effects from that is going to depend on how long you were on Celexa and what dosage you were taking at the time you started to wean off. Also, what dosage of Wellbutrin they started you on may of not been enough to counteract the side effects of the Celexa.
Now your doing it again but weaning off slower and taking the Wellbutrin on top to the Celexa which is safe to do. It sounds like your doc is trying to help keep you from getting those terrible side effects and hopefully by already having the Wellbutrin in your system for a week or so it will help. You can see how you feel by the end of those two weeks and if you feel you need to wean longer then do so but you want to keep cutting your dosage down.
Please let us know how you get along. Take care
Moderator: Heart & Cardiovascular Disease